question-icon

What Are The Withdrawal Symptoms Of Clomid?

default
Posted on Thu, 3 Mar 2016
Question: I need help! I had taken 150 mgs of clomid for the past 2 months, and did artificial insemination with donor sperm for those 2 cycles, that were a negative result. I had decided to take break from the clomid for a month, which is this month. I thought it would do me some good since I have always ovulated on my own without any issues.
Well, it is now cycle day 18. and I have been using the at home ovulation kits to test for my natural LH surge. I plan on doing natural insemination with a donor for this month. and, I have yet to receive a positive test result on the ovulation predictor kit! I am so scared. please help! I have never not ovulated that I am aware of and I am scared that my body had adverse side effects from the clomid use. every month I have been monitored by ultrasound by my doctor. and I have always ovulated.
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
There can be an anovulatory cycle once in a while.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Absence of ovulation can happen after you stop using a high dose of clomid. This does not mean that you have run into some kind of a problem. The body will adjust on its own in next one or two cycles and you will start ovulating naturally again.
There is no need to worry.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (11 minutes later)
thank you so much for your reply! I have been taking ovulation predictor tests at home so far this month. I have attached the recent picture of the tests I took today. They seem to be increasing in color. Do you think that it might be possible for me to ovulate this month still? I have never had an annovulatory cycle ever. and I am still using a donor for this month and he is unfortunately leaving at the end of the month to go away all the way to Afghanistan for the military. so I am praying that I will eventually ovulate. I am just very scared and worried now. I was on 150 mgs of the clomid. thanks for your help!
doctor
Answered by Dr. Rakhi Tayal (2 hours later)
Brief Answer:
Ovulation can happen late.

Detailed Answer:
There is no image attached with the query. If you are getting a weak positive result then the line is likely to get darker in next few days. Usually ovulation is less likely after day 20 of the cycle.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14021 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Are The Withdrawal Symptoms Of Clomid?

Brief Answer: There can be an anovulatory cycle once in a while. Detailed Answer: Hello, Thanks for trusting us with your health concern. Absence of ovulation can happen after you stop using a high dose of clomid. This does not mean that you have run into some kind of a problem. The body will adjust on its own in next one or two cycles and you will start ovulating naturally again. There is no need to worry. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal